# SDR IXXA2022092301

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24930
- Aircraft time: 98,584 hours, 31,746 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Part number: 2242201507
- Part serial: 0776
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAN COWL DELAMINATED
